delivery type mark
সারা বাংলাদেশ থেকে অর্ডার করা যাবে।

Galpharm Blocked Nose Relief12.5mg

Capsule
Generic: Phenylephrine Hydrochloride
recently bought1134 people recently viewed this.
Best Price
719.20
MRP
899.00
20% OFF
Out of Stock

Additional Offers

Show all
Cashback ৳100 : For purchasing above ৳5000+
Cashback ৳80 : For purchasing above ৳4000+
Cashback ৳60 : For purchasing above ৳3000+
descriptionDescription

Product Information


 

Get fast and effective blocked nose relief with Galpharm Blocked Nose Relief Capsules. The capsules help to relief nasal congestion associated with colds, flu, hayfever and allergies. Non drowsy.

 

  • Great value 12 pack
  • Fast and effective blocked nose relief
  • Suitable for adults and children over 12 years old

 

Product Specification

Active ingredient - Phenylephrine hydrochloride 12.2 mg. Other ingredient: maize starch, lactose monohydrate, pregelatinised starch, magnesium stearate. The capsule shells are made of gelatin and contain the colours quinoline yellow (E104), titainum dioxide (E171).

quick tipsQuick Tips
descriptionDisclaimer

The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not... View More

Open in App